# SDR SWIA2020012147914

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H WING LOWER AFT SKIN PLANK MATING SURFACE FOR MLG FAIRING AT LBL45 CHAFED (MARKED).       (C-CHECK)   RO:1/17/2020REPAIRED CHAFED AREA ON L/H WING LOWER AFT SKIN PLANK MATING SURFACE AT ZONE C BLEND AREA FOR MLG FAIRING #193AB AT LBL45  PER BOMBARDIER REO AND COMPLIED WITH ALL STEPS (NO FURTHER INSPECTION REQUIRED AT ZONE C BLEND, MAX MATERIAL LOSS WAS .014" ). SEE CONTINUATION CARD FOR FULL DETAILS.
